EconPapers    
Economics at your fingertips  
 

A note on autoregressive error components models

Patrick Sevestre and Alain Trognon

Journal of Econometrics, 1985, vol. 28, issue 2, 231-245

Date: 1985
References: Add references at CitEc
Citations: View citations in EconPapers (44) Track citations by RSS feed

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0304-4076(85)90122-8
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:econom:v:28:y:1985:i:2:p:231-245

Access Statistics for this article

Journal of Econometrics is currently edited by T. Amemiya, A. R. Gallant, J. F. Geweke, C. Hsiao and P. M. Robinson

More articles in Journal of Econometrics from Elsevier
Bibliographic data for series maintained by Haili He ().

 
Page updated 2020-10-28
Handle: RePEc:eee:econom:v:28:y:1985:i:2:p:231-245